Is Tylenol bad for you ?
Q:My boyfriend constantly tells me not to take Tylenol and to take Aspirin. I take asperin when I don’t have a bad headache but when I have a bad headache, I have to take Tylenol because the asperin just does not cut it. It’s not like I take it everyday, plus if it was so bad for you don’t you think they would take it off the market? My boyfriend is a health nut.
More Answers to “Is Tylenol bad for you ?“Tylenol is used in hospitals because although in large doses it can affect the liver, it has many benefits over aspirin. Most important is the damage it causes to the G.I. tract. Each aspirin damages the lining of the stomach causing it to lose about a teaspoon of blood.Maybe you should consider bf just a nut and leave out the health part. Just a thought. Nothing wrong with taking occasional aspirin or Tylenol. Tell your boyfriend he is giving you a headache!
Tylenol is not bad for you if taken in proper dosages and only when needed. If you take too much, you can cause liver damage. But, that is mostly in cases of high dosages and frequent use. If it works for you better than aspirin, take it. Aspirin can cause stomach upset and if too much is taken, it can erode the lining of your stomach.
i dont think its bad for you, i take tylenol all the time, the only time it hurts you if you take to much and OD on it
Aspirin taken in high amounts is bad for you… You should take ibuprofen (advil)
Any pain reliever taken in large quantities is bad for you. Just take Tylenol when you really need it. My mom used to take pain relievers often for her headaches. She decided to stop taking them and after suffering for a while her headaches went away on their own. My point is to not become dependent on them, because not only will you suffer from the headaches more, you will be damaging your body. Tylenol is actually acetaminophen, which in large amounts will damage your liver. I’m not certain about Aspirin, but what the other posters said about it sounds about right. Pain relievers like Motrin are actually ibuprofen. I noticed some posters said to take that instead, but ibuprofen can become an issue as well, because in large amounts they damage the kidneys. This is a condition that many athletes suffer from, because they take ibuprofen for muscle aches and injuries. Ibuprofen is an anti-inflammatory and so it’s a great pain reliever, especially for cramps and muscles aches. Just take care and don’t take pain relievers often and always take them as directed on the package or by your doctor. I wish you good health and fewer headaches.
All drugs are bad for you. But if you need to get rid of a headache, then Tylenol is going to be better than aspirin.Tylenol is bad for your liver, but make sure you are healthy and it shouldn’t be a problem, unless you over due it.Aspirin makes your stomach bleed, probably not too bad if you only take it once in a while.Aspirin is more powerful than Tylenol, but if you can get by on Tylenol, then why take aspirin.I use Tylenol, but only when I really need it.If I have a headache at bed time, I like to use some stuff called White Flower, you can get it from the health store, it’s a chinese formula.It’s natural powerful stuff, you just put some on a Q-tip, soak the end, and wipe it on your forehead and back of neck, after a couple of minutes, it kicks in and you feel better.Only problem is that it smells like menthol, really strong. So I only use it if I am not going anywhere, like at bedtime.Doesn’t bother me, but everyone around you will smell it.I don’t know of any other natural stuff to get rid of a headache.
It can be bad for you if you take too much over a long period of time and also if you drink. It can damage the liverMy brother took a lot of Tylenol for back pain and his liver failed. he was in the hospital for a week.(this was before the note that said can cause liver damage)
it is if you take alot it affects your liver , i’m having all kinds of test done because i always take tylenol for headaches ,cramps etc . but i guess in the long run it does damage to the liver so does pain pills like vicodin .the best thing is advil . but too much of anything isn’t good for you .
If you take too much, it can damage your liver, but if you are following the directions and only take it occassionally, it should be fine. Always check with your doctor of course.
My Aunt has severe liver damage from Tylenol. She took it for years, and that is the problem. Occasionally using Tylenol should not present a problem. Overuse is a problem.
Tylenol damages the liver when used a lot. Take advil or motrin. Taking a lot of aspirin is also bad(if not advised by a doc) cause it thins the blood.
any thing is bad for you if is from drugstore just relax and go to meditation put some healing music god bless you
Anything taken in large doses is bad for you. If you are only using it occasionally and in the proper dosage, I wouldn’t worry about it. Tylenol affects the liver, aspirin affects the blood, ibprofen affects the stomach, etc… Something different works for everyone. Take what helps. Otherwise you will just take more when the first drug doesn’t work.
The problem with taking tylenol is the amount of the drug in it. thedrug is called acetaminophen and when used in very high quantities, it can cause severe liver problems or even liver failure. The best thing to do would be try and use Advil (it contains IB profen which isnt as bad as acetaminophen) and if that doesn’t work, then use the tylenol. You just really have to moitor how often you are taking it. You don’t want to be taking it daily because that is when you run into severe health problems. If you have recurring headaches like that, go to the doctor and see if they can prescribe you a medicine with less acetaminophen that will help for your headaches. try the advil first, and also aleve, but if it becomes where you are taking pills constantly for headaches, seek medical attention and they can get you a fairly cheap prescription of something that will help much more than tylenol and wont be as abusive on your liver.